MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 03333701190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable alp2 (alp ifcc gen.2) results from one patient sample tested on the cobas integra 400 plus and an unspecified cobas pro analyzer.The reporter stated they were cross-checking results from the cobas pro with the reported cobas integra.They found result repeatability issues when using the tube, but noted the results were precise when "eppendorf" tubes were used.The patient sample was run 5 times on the cobas integra.The results are: 157.07 u/l, 255.96 u/l, 151.79 u/l, 117.00 u/l, 93.91 u/l.The questionable results were not reported outside the laboratory as they did not match clinically.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas integra 400 plus is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration data; the results were within specifications.The investigation reviewed qc data provided through 09-oct-2024; the results were within specifications.Based on the available data, there is no evidence of an instrument or reagent issue.The investigation determined the event was consistent with a preanalytic issue at the customer site (blood cells or cell debris were not properly removed).Preanalytics are within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
ALP2 ALP IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20601653
Report Number1823260-2024-03185
Device Sequence Number8804033
Product Code CJE
UDI-Device Identifier04015630919505
UDI-Public04015630919505
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03333701190
Device Lot Number78317901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown